# SDR C2XA97CL024

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1683
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTINO THE FORWARD CEILING MOUNTED EMERGENCY  LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT ASSEMBLY, THEN REMOVED AND REPLACED THE BULB.  OPERATIONAL CHECKS WERE SATISFACTORY IAW EMB 120 MM 33-51-01.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
